# SDR A6WA2018040945761

- Difficulty date: April 7, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 35,018 hours, 33,877 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: CC670130532
- Condition: Chafed
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON IS CHAFING ON LEADING EDGE LOWER SKIN BETWEEN INBD HINGE AND INBD PCU LINK.
